Advertisement

Siberian Mathematical Journal

, Volume 17, Issue 6, pp 944–948 | Cite as

Boundary-value problem on a nonfixed interval

  • A. I. Kolosov
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. D. Ioffe and V. M. Tikhomirov, Theory of Extremal Problems [in Russian], Nauka, Moscow (1974).Google Scholar
  2. 2.
    I. T. Kiguradze, “Monotonic solutions of nonlinear n-th order ordinary differential equations,” Izd. Akad. Nauk SSSR, Ser. Mat.,33, No. 6, 1373–1398 (1969).Google Scholar
  3. 3.
    A. I. Kolosov, “On a type of nonlinear boundary-value problem on the semiaxis,” in: Theory of Functions, Functional Analysis, and Applications [in Russian], No. 11. Kharkov (1970), pp. 132–141.Google Scholar
  4. 4.
    E. Beckenbach and R. Bellman, Inequalities, Springer-Verlag, Berlin-Heidelberg-New York (1961).Google Scholar
  5. 5.
    A. I. Kolosov, “Boundary-value problem on a semiaxis for an equation with discontinuous right-hand side,” Differents. Uravnen.,8, No. 4, 590–597 (1972).Google Scholar
  6. 6.
    M. A. Krasnosel'skii, Positive Solutions of Operator Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. I. Kolosov

There are no affiliations available

Personalised recommendations